# SDR USAA010855

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH SPOT, STATION 727C CHANNEL NR 5 FLOOR SUPPORT.  BLENDED PER 53-60-51 FIG 101.  CORROSION LEVEL 1.  (M)
